# SDR KCSA07041

- Difficulty date: April 24, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 93,234 hours, 23,441 cycles
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Filter
- Condition: Contaminated
- Location: Evc
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: O

## Discrepancy

AT 8000', IDLE THRUST EGT NR 4 AT 874 DEGREES CELSIUS AND N2 AT 43 PERCENT.  ALL OTHER INSTRUMENTS NORMAL.  ACCOMPLISHED ENGINE STALL IN FLT (ABNORMAL EGT) CHECKLISTS.  ATTEMPTED RESTART WITH RAPID RESTART PROCEDURE QRH-69.  RESULTED IN DUPLICATE INDICATIONS.  ACCOMPLISHED QRH-79, AGAIN.  RESTART SECOND ATTEMPT USING QRH-69, SUCCESSFUL.  DURING SAME PERIOD, NR 1 ENGINE EXPERIENCED SAME INDICATIONS, PERFORMED QRH-79.  DECISION MADE TO NOT ATTEMPT A RESTART.  COMPLETED QRH-67.  LANDED SAFELY.  WINDMILL OIL PRESSURE UP 5 PSI.  PERFORMED WINDMILL INSPECTION IAW B747 MM 72-00-00.  NO DEFECTS NOTED.  PERFORMED LEAK CHECK OF FILTER AND CHIP DETECTORS IAW B747 MM 71-00.  NO LEAKS NOTED.  PERFORMED FIM PROCEDURES IAW B7
